# SDR 99ZZZX864

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N190GC
- Make and model: Lear 35LEAR
- Aircraft serial: 35014
- Engine: Garrtt TFE73122B
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 30727121
- Condition: Failed
- Location: Turbine
- Part time: 3,281 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

DURING CRUISE, ENG EXPERIENCED VIBRATION AND RAPID RISE IN ITT.  CREW SHUT DOWN ENGINE.  ENG TEAR-DOWN REVEALED STRESS RUPTURE OF HIGH PRESS TURBINE BLADE, P/N 3072712-1.  BLADE HRS 3,280.8.  SUBMITTER STATED APROX 35 CATASTROPHIC FAILURES HAVE OCCURRED IN 1998.  ALLIED SIGNAL HAS ISSUED TFE731 SPECIAL PROGRAM NUMBER FIVE TO ENSURE ALL MAINT ACTION OCCURS AT THEIR CONTROLLED MAINT FACILITIES.  SUBMITTER RECOMMENDS FAA ENG ISSUE AD TO LIMIT OPERATING HRS TO 1,500 HRS FOR ALL TFE731-2-1C (FALCON 10/100) AND 2,800 HRS FOR ALL TFE731-2-2B POWERPLANTS WHICH POWERS LEAR 30 SERIES ACFT.  REF:  W.O. NR GR2-317.
